Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wolfchen

Six Months On Accutane And I Still Get Break Outs :(

Recommended Posts

Hello everyone!

I have been on Accutane for 6 months now.

4 months on 20mg./day & 2 months on 40mg./day.

I still get break outs. I normally have 3-7 papules on my face.

i don't get big pimples anymore, but I don't understand that I still get any breakouts at all.

I thought the Accutane would do the trick.

Is it normal to still get papules (and a few pustules) after six months?

I'm from Denmark, so the doctors don't give high dosages. They give 0,5mg/kg. and maximum 1,0mg./kg.

Will this work?

Hope to hear from somebody.

I'm pretty frustrated and depressed about this :(

Link to comment
Share on other sites

All comments are welcome!! Would be really glad to hear from somebody smile.png

Sorry for my slow reply, i've been experiencing something similar too, I've had more of these things than before i was on accutane! If yours are likemine, they're less inflammed than acne, sometimes maybe a bit itchy - I believe they maybe some other condition, in my case I'm moisturising more which is helping and i apply a quick dose of benzoyl peroxide (apply fo r5mins toc clean skin, wash off, moisuturise) - I think it's a mild dose of folliculitus, caused by a virus getting into your dry skin. Hope that helps a bit.

Edited by pooratbest
Link to comment
Share on other sites

Thank you so much for your reply!

Well, in my case I'm pretty sure it is still acne.

I just went back to my derm last week, and he prescibed 60mg. accutane pr. day for the next 2 months.

But I'm just wondering if it's normal to have not cleared after 6 months on accutane.

By the way, after the next 2 months on 60mg., my doc said I should go back on 40mg. pr. day. So it seems as if he's gonna keep me on Accutane for at least 4 months more.

I hope it will clear me.

All I read online is people clearing after 3-4 months, so I'm really sad that I'm not clear yet.

Stupid acne makes me so sad :(

Link to comment
Share on other sites

Hi there. I was on accutane a few years back and did not see any results until my final month. I was supposed to be on it for 6 months but it was extended to 9. So my face pretty much looked the same or worse for 8 months and then magically during the 9th month it was clear! I have such stubborn skin though. I am a female weighing about 105 lbs. I can't remember the exact dosage but my dr said I was taking dosage reccomended for a 180 lb male! He had to keep upping it for me. So hang in there. :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×